# SDR AALA972004

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - ANCHOR MOUNT CORRODED, LAV B AFT INBOARD CORNER IN FLOOR SUPPORT.  REMOVED AND REPLACED LAV SUPPORT PAGE 2.  (M)
